On symmetrizers for Gauss methods.

J.C. Butcher; R.P.K. Chan

Numerische Mathematik (1991/92)

  • Volume: 60, Issue: 4, page 465-476
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Butcher, J.C., and Chan, R.P.K.. "On symmetrizers for Gauss methods.." Numerische Mathematik 60.4 (1991/92): 465-476. <http://eudml.org/doc/133601>.

author = {Butcher, J.C., Chan, R.P.K.},
journal = {Numerische Mathematik},
keywords = {L-stability; symmetrizers; Gauss methods; maximum attainable order},
number = {4},
pages = {465-476},
title = {On symmetrizers for Gauss methods.},
url = {http://eudml.org/doc/133601},
volume = {60},
year = {1991/92},

AU - Butcher, J.C.
AU - Chan, R.P.K.
TI - On symmetrizers for Gauss methods.
JO - Numerische Mathematik
PY - 1991/92
VL - 60
IS - 4
SP - 465
EP - 476
KW - L-stability; symmetrizers; Gauss methods; maximum attainable order
UR - http://eudml.org/doc/133601
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.